MathSciNet Relay Station
MathSciNet bibliographic data
MR2242964 43A80 (22E30)
Furioli, G.; Melzi, C.; Veneruso, A. Littlewood-Paley decompositions and Besov spaces on Lie groups of polynomial growth. Math. Nachr. 279 (2006), no. 9-10, 1028–1040.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement